Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 270954, 16 pages
Research Article

Hyers-Ulam Stability of Jensen Functional Inequality in p-Banach Spaces

Department of Mathematics, Chungnam National University, 79 Daehangno, Yuseong-gu, Daejeon 305-764, Republic of Korea

Received 2 May 2012; Accepted 6 July 2012

Academic Editor: Nicole Brillouet-Belluot

Copyright © 2012 Hark-Mahn Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Hark-Mahn Kim, Kil-Woung Jun, and Eunyoung Son, “Generalized Hyers-Ulam Stability of Quadratic Functional Inequality,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher ยท View at Google Scholar